About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 695816, 7 pages
http://dx.doi.org/10.1155/2013/695816
Research Article

On Exponential Stability of Composite Stochastic Control Systems

Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, UPM, 43400 Serdang, Selangor, Malaysia

Received 28 November 2012; Revised 29 January 2013; Accepted 31 January 2013

Academic Editor: Ryan Loxton

Copyright © 2013 Fakhreddin Abedi and Wah June Leong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

New results for exponential stability in probability of a composite stochastic control system are established. The main results of this paper enable us to derive sufficient conditions for exponential stability in -th mean and almost sure exponential stability in probability of composite stochastic control system. Two numerical examples are given to illustrate the results.